# SDR SWIA2021081960426

- Difficulty date: July 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE LOWER FWD TCAS ANTENNA, INTERNAL DOUBLER, AROUND DOME NUTS     (C-CHECK RO 8/18/2021)    INSTALLED NEW LNTERNAL DOUBLER AT THE LOWER FWD TCAS ANTENNA REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-41-02-001-001-A01 AND DWG SH670-32364 REV A.  LEAK CHECK GOOD. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
